Posted on May 25, 2017 06:16 am Comments 0
Tramadol is one of the least dangerous and potent opiate pain relieving drug and this is the reason why most of the people believe it to be absolutely non-addictive and perfectly safe, however, this is a false belief which may prove to be harmful to them. Too much of trust on Tramadol makes them get an addiction or dependency without even realizing it.
Tramadol addiction is usually the outcome of Tramadol abuse. Using the drug at higher doses, without prescription, or using it often and for an elongated period of time are all types of abuses of the medicine. Also, many people use it with other substances instead of water which is also Tramadol abuse. Sometimes, people increase the doses or usage of the drug to increase its effect. Lesser impact of Tramadol on the body is a sign of its dependency which will lead to an addiction.
It is very necessary to understand the symptoms and signs of the drug's abuse in an early stage. Continuous abuse will cause Tramadol addiction which will become a serious problem and a risk on life. The visible symptoms of Tramadol dependency are:
Even if a person uses Tramadol in a positive and disciplined way, he may experience mild dizziness or nausea which is nothing to be worried about, however, if the conditions are severe, it is a sign of something bad like dependency, addiction, or abuse. The patient should be rushed to the doctor as soon as possible.
It becomes difficult for a person to lead a normal life like others when he is suffering from an addiction. Therefore, addiction of Tramadol should be checked in the initial stages itself to avoid any mishap later.
When a person stops taking Tramadol, the body suddenly starts to react oddly because it has become accustomed to the daily intake of the drug and its unavailability makes the body feel incomplete. This is known as Tramadol withdrawal. Its symptoms may begin shortly after the medicine's effect in the body diminishes and may continue up to several weeks or months. The first signs of Tramadol withdrawal are sweating, uneasiness, nervousness, and anxiety. Sometimes, these signs last for 72 hours and then disappear slowly, however, if they persist even after 3 days of the stoppage of Tramadol's use, the person should rush to the doctor as it may be a sign of addiction. Tramadol is a powerful drug which should be used with care and supervision. Nevertheless, in any adverse condition, it is advisable to consult the doctor immediately.